Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Holomorphic sectional curvature of some pseudoconvex domains


Author: Jeffery D. McNeal
Journal: Proc. Amer. Math. Soc. 107 (1989), 113-117
MSC: Primary 32F30; Secondary 32H10, 53C55
MathSciNet review: 979051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The holomorphic sectional curvatures in the Bergman metric of a smooth bounded pseudoconvex domain in $ {{\mathbf{C}}^2}$ are shown to be bounded in absolute value near a poinit of finite type in the boundary


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F30, 32H10, 53C55

Retrieve articles in all journals with MSC: 32F30, 32H10, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0979051-X
PII: S 0002-9939(1989)0979051-X
Article copyright: © Copyright 1989 American Mathematical Society